Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 1, 2012, 3:44 AM CDT for Benton County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2012, 3:44 AM CDT (08:44 UTC)
- Expired
- May 1, 2012, 4:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
County Benton County, AR
The radar
The Springfield radar (KSGF), 116 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
207
WWUS84 KTSA 010844
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT TUE MAY 1 2012
ARZ001-002-010-011-010930-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
344 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...NORTHWESTERN CARROLL...NORTHERN MADISON AND
NORTHEASTERN WASHINGTON
AT 344 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF GATEWAY TO HARMON...MOVING EAST AT 35
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...OAK HILL...HARMON...PLEASANT
RIDGE...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
AVOCA...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH...BEAVER...BEST...CLIFTY...ROCKHOUSE...SPRIN
GDALE...TONTITOWN...ELM SPRINGS...OAK GROVE AND HOBBS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3617 9375 3617 9410 3613 9431 3651 9401
3650 9352
TIME...MOT...LOC 0844Z 267DEG 31KT 3649 9392 3617 9424
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 30, 11:40 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 30, 11:40 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT MON APR 30 2012
.DISCUSSION...
THE 06Z AVIATION DISCUSSION CAN BE FOUND BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORM ACTIVITY OVER
THE NEXT 6 OR SO HOURS. THE ONLY EXCEPTION IS AT KBVO WHERE MVFR
CIGS REMAIN ON THE NORTH SIDE OF AN OUTFLOW BOUNDARY. STRONG
WINDS AND LOWER VSBYS INTO THE MVFR OR IFR RANGE CAN BE EXPECTED
WITH THE STRONGER STORMS. STORMS SHOULD BE GONE BY EARLY TUESDAY
MORNING...BUT LOW LVL MOISTURE RETURN WILL LEAD TO A PERIOD OF
MVFR CIGS AT MOST OF THE TAF SITES. CONDITIONS WILL TREND TOWARD
VFR BY MIDDAY...AND WILL REMAIN THERE FOR THE REMAINDER OF THE
PERIOD. STRONG SOUTH WINDS WILL GUST AOA 25 KTS AT THE NE OK AND
NW AR SITES ON TUESDAY.
LACY
&&
.PREV DISCUSSION... /ISSUED 950 PM CDT MON APR 30 2012/
..UPDATE...
DISCUSSION...
STRONG CONVECTION CONTINUES ALONG AND NEAR THE OKLAHOMA/KANSAS
BORDER THIS EVENING...MAINLY OVER NORTHERN NOWATA AND CRAIG
COUNTIES. ADDITIONAL STRONG CONVECTION RESIDED OVER NORTH CENTRAL
AND SOUTHWEST OKLAHOMA MOVING EASTWARD. THIS ACTIVITY WILL
CONTINUE TO DEVELOP AND PUSH EASTWARD INTO THE REGION THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS AS INSTABILITY REMAINS
FAVORABLE. LARGE HAIL...DAMAGING WINDS WITH ALSO A TORNADO THREAT
CONTINUES WITH THESE STRONG TO SEVERE STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR MOST OF NORTHEAST OKLAHOMA AND ALSO FAR
NORTHWEST ARKANSAS UNTIL 07 UTC. EVENING UPDATE WILL BE TO UP POPS
ALONG THE KANSAS BORDER FOR OVERNIGHT AND TWEAKED SKY/TEMP GRIDS
AS WELL. THE REST OF THE FORECAST LOOK TO BE GOOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 65 85 68 / MMM 80 30 10
FSM 79 66 85 67 / MMM 40 20 10
MLC 80 67 85 68 / MMM 40 20 10
BVO 80 64 83 66 / MMM 80 40 10
FYV 76 64 82 65 / MMM 50 30 10
BYV 78 64 82 64 / MMM 50 30 10
MKO 80 66 84 67 / MMM 80 30 10
MIO 78 64 83 66 / MMM 80 40 10
F10 81 66 84 67 / MMM 80 30 10
HHW 81 67 85 68 / MMM 40 20 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059.
AR...NONE.
&&
AVIATION...30Hazardous weather outlook, Apr 30, 8:16 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 816 PM CDT MON APR 30 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 808 PM CDT MON APR 30 2012 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA THIS EVENING...WHILE A THUNDERSTORM COMPLEX DEVELOPS PUSHING EASTWARD OVER WESTERN OKLAHOMA AND SOUTHERN KANSAS. THESE THUNDERSTORMS...SOME OF WHICH COULD BECOME SEVERE...WILL CONTINUE TO DEVELOP AND SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT. FAVORABLE INSTABILITY ACROSS THE REGION WILL SUPPORT LARGE HAIL AND DAMAGING WINDS ALONG WITH A TORNADO THREAT TONIGHT. A FLASH FLOOD POTENTIAL WILL ALSO CONTINUE FOR FOR LOCATIONS NEAR THE OKLAHOMA AND KANSAS BORDERS AS HEAVY RAINS ARE PROBABLE ACROSS AREAS THAT RECEIVED FLOODING RAINS LAST NIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 1, 2:34 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM TSTM WND DMG 4 WSW MIAMI 36.85N 94.94W
05/01/2012 OTTAWA OK TRAINED SPOTTER
POWER LINES AND TREES OVER A FOOT IN DIAMETER DOWN SOUTH
OF DAWES.
&&
AEJSpecial weather statement, May 1, 2:56 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT TUE MAY 1 2012
ARZ001-010-OKZ063-068-069-010845-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
256 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON AND WESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
EASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
AT 255 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF SULPHUR SPRINGS TO 4 MILES WEST
OF CHEROKEE LANDING STATE PARK...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...KANSAS...COLCORD...WEST SILOAM SPRINGS...
BENTONVILLE...SILOAM SPRINGS...ROGERS...GENTRY...
MAYSVILLE...GRAVETTE...PEA RIDGE...HIGHFILL...BELLA VISTA...
GARFIELD...SPRINGDALE...LINCOLN...CINCINNATI...WEDINGTON...
TONTITOW...CHEROKEE LANDING STATE PARK...ADAIR STATE PARK...NATURAL
FALLS STATE PARK AND PRAIRIE GROVE BATTLEFIELD STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9438 3576 9498 3651 9469 3651 9387
3647 9387
TIME...MOT...LOC 0755Z 265DEG 33KT 3646 9441 3578 9495Local storm report, May 1, 2:58 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM FLASH FLOOD 9 W HOLLOW 36.89N 95.43W
05/01/2012 CRAIG OK EMERGENCY MNGR
WATER COVERING HIGHWAY 10 WHERE BRUSH CREEK CROSSES UNDER
THE HIGHWAY ABOUT 1 MILE EAST OF THE NOWATA COUNTY LINE.
HIGHWAY HAS BEEN CLOSED.
&&
SAASpecial weather statement, May 1, 3:02 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT TUE MAY 1 2012
OKZ068>070-072>074-010845-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
302 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND WESTERN
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHEASTERN PITTSBURG
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 302 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF CHEROKEE LANDING STATE PARK TO 3
MILES NORTH OF FEATHERSTON...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...BUNCH...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KEOTA...KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...BRUSHY...
MARBLE CITY...BOX...COOKSON...FEATHERSTON...QUINTON...BRIARTOWN...
PORUM...WEBBERS FALLS...GREENLEAF STATE PARK...LAKE TENKILLER STATE
PARK...CHEROKEE LANDING STATE PARK AND BRUSHY LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3506 9503 3507 9557 3532 9539 3531 9536
3529 9535 3538 9535 3576 9506 3576 9449
3573 9449
TIME...MOT...LOC 0802Z 251DEG 35KT 3584 9503 3513 9547Special weather statement, May 1, 3:30 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 AM CDT TUE MAY 1 2012
OKZ072-074>076-010915-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
330 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 329 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF KEOTA TO 2 MILES WEST OF
WILBURTON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...LEQUIRE...KEOTA...
GANS...MULDROW...MOFFETT...WILBURTON...PANOLA...POTEAU...
SUMMERFIELD. ..FANSHAWE...HOWE...WISTER...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...LAKE WISTER
STATE PARK AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3490 9445 3486 9550 3542 9477 3541 9444
TIME...MOT...LOC 0829Z 270DEG 33KT 3534 9498 3492 9532Special weather statement, May 1, 3:44 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT TUE MAY 1 2012
ARZ001-002-010-011-010930-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
344 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...NORTHWESTERN CARROLL...NORTHERN MADISON AND
NORTHEASTERN WASHINGTON
AT 344 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF GATEWAY TO HARMON...MOVING EAST AT 35
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...OAK HILL...HARMON...PLEASANT
RIDGE...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
AVOCA...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH...BEAVER...BEST...CLIFTY...ROCKHOUSE...SPRIN
GDALE...TONTITOWN...ELM SPRINGS...OAK GROVE AND HOBBS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3617 9375 3617 9410 3613 9431 3651 9401
3650 9352
TIME...MOT...LOC 0844Z 267DEG 31KT 3649 9392 3617 9424The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:03 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Apr 30, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 52 min |
| Apr 30, 7:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Apr 30, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 66 min |
| Apr 30, 8:02 PM CDT | Tornado Warning | TSA | Nowata | 43 min |
| Apr 30, 8:21 PM CDT | Tornado Warning | TSA | Nowata | 39 min |
| Apr 30, 8:37 PM CDT | Tornado Warning | TSA | Nowata | 23 min |
| Apr 30, 8:53 PM CDT | Tornado Warning | TSA | Craig, Nowata | 37 min |
| Apr 30, 8:58 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 3 hr |
| Apr 30, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Apr 30, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 67 min |
| Apr 30, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 15 min |
| Apr 30, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 62 min |
| Apr 30, 9:58 PM CDT | Tornado Warning | TSA | Craig | 32 min |
| Apr 30, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 62 min |
| Apr 30, 10:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 71 min |
| Apr 30, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 60 min |
| Apr 30, 11:03 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 42 min |
| Apr 30, 11:11 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Apr 30, 11:23 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 37 min |
| Apr 30, 11:42 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Apr 30, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 63 min |
| Apr 30, 11:51 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 3 hr |
| Apr 30, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 32 min |
| May 1, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 56 min |
| May 1, 12:26 AM CDT | Special Weather Statement | TSA | Tulsa | 49 min |
| May 1, 12:47 AM CDT | Tornado Warning | TSA | Nowata | 9 min |
| May 1, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 56 min |
| May 1, 12:56 AM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 1, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 76 min |
| May 1, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 58 min |
| May 1, 1:38 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 37 min |
| May 1, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 53 min |
| May 1, 1:53 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Rogers | 5 hr |
| May 1, 2:10 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 50 min |
| May 1, 2:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| May 1, 2:30 AM CDT | Special Weather Statement | TSA | Creek, Tulsa, Wagoner | 45 min |
| May 1, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 27 min |
| May 1, 2:56 AM CDT | Special Weather Statement | TSA | Adair | 49 min |
| May 1, 3:02 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 43 min |
| May 1, 3:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 47 min |
| May 1, 3:30 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 45 min |
| May 1, 6:35 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 10 hr |
| May 1, 8:33 AM CDT | River Flood Warning | TSA | Ottawa | 25 hr |
| May 1, 4:28 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 24 hr |
| May 1, 3:47 AM CDT | Special Weather Statement | TSA | Crawford | 43 min |
| May 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 43 min |
| May 1, 4:13 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 62 min |
| May 1, 4:34 AM CDT | Special Weather Statement | TSA | Carroll | 41 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.